Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 576108, 13 pages
http://dx.doi.org/10.5402/2011/576108
Research Article

Convergence Theorems for Finite Family of Multivalued Maps in Uniformly Convex Banach Spaces

Department of Mathematics, University of Nigeria, Nsukka, Nigeria

Received 20 April 2011; Accepted 9 June 2011

Academic Editors: A. Levy and O. Miyagaki

Copyright © 2011 Yekini Shehu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. T. Markin, “A fixed point theorem for set valued mappings,” Bulletin of the American Mathematical Society, vol. 74, pp. 639–640, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. F. E. Browder, “Nonlinear operators and nonlinear equations of evolution in Banach spaces,” in Nonlinear Functional Analysis (Proc. Sympos. Pure Math., Vol. XVIII, Part 2, Chicago, Ill., 1968), pp. 1–308, Amer. Math. Soc., Providence, RI, USA, 1976. View at Google Scholar · View at Zentralblatt MATH
  3. E. L. Dozo, “Multivalued nonexpansive mappings and Opial's condition,” Proceedings of the American Mathematical Society, vol. 38, pp. 286–292, 1973. View at Google Scholar · View at Zentralblatt MATH
  4. T. C. Lim, “A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space,” Bulletin of the American Mathematical Society, vol. 80, pp. 1123–1126, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W. A. Kirk and S. Massa, “Remarks on asymptotic and Chebyshev centers,” Houston Journal of Mathematics, vol. 16, no. 3, pp. 357–364, 1990. View at Google Scholar · View at Zentralblatt MATH
  6. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH
  7. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Genel and J. Lindenstrauss, “An example concerning fixed points,” Israel Journal of Mathematics, vol. 22, no. 1, pp. 81–86, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. P. R. Sastry and G. V. R. Babu, “Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point,” Czechoslovak Mathematical Journal, vol. 55(130), no. 4, pp. 817–826, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. Panyanak, “Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 54, no. 6, pp. 872–877, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Song and H. Wang, “Erratum to: “Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces” [Comput. Math. Appl. vol. 54 (2007), no. 6, 872–877; MR2348271] by B. Panyanak,” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2999–3002, 2008. View at Publisher · View at Google Scholar
  12. N. Shahzad and H. Zegeye, “On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 838–844, 2009. View at Publisher · View at Google Scholar
  13. M. Abbas, S. H. Khan, A. R. Khan, and R. P. Agarwal, “Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme,” Applied Mathematics Letters, vol. 24, no. 2, pp. 97–102, 2011. View at Publisher · View at Google Scholar
  14. T. Husain and A. Latif, “Fixed points of multivalued nonexpansive maps,” Mathematica Japonica, vol. 33, no. 3, pp. 385–391, 1988. View at Google Scholar · View at Zentralblatt MATH
  15. N. Shahzad and H. Zegeye, “Strong convergence results for nonself multimaps in Banach spaces,” Proceedings of the American Mathematical Society, vol. 136, no. 2, pp. 539–548, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. K. Xu, “On weakly nonexpansive and *-nonexpansive multi-valued mappings,” Mathematica Japonica, vol. 36, pp. 441–445, 1991. View at Google Scholar
  17. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH